# SDR IPXA2019091646864

- Difficulty date: August 29, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: UPS5315161
- Condition: Out Of Limits
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 FAILED NON REMOVAL GAP CHECK. FABRICATED REPAIR BUSHINGS IAW SRM 53-15-16.
